# SDR UALA2009040600970

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 40,257 hours, 4,854 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHT INOP ROW 15 AFT.  RELAMPED EMERGENCY LIGHT, CHECKS OKAY.
